Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 10, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jan 10, 2008, 12:24 PM CST for Lawrence County, Illinois. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 10, 2008, 12:24 PM CST (18:24 UTC)
- Expired
- Jan 10, 2008, 1:00 PM CST
- In force
- 36 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 48 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 12:42 PM CST | HAIL 0.88 | 5 Wnw St. Francisville, IL | REPORTED 1 MILE NORTH OF MOUNT CARMEL AIRPORT |
| Jan 10, 12:43 PM CST | HAIL 0.75 | 3 S Lawrenceville, IL | REPORTED BY SHERIFF |
| Jan 10, 12:43 PM CST | HAIL 0.75 | Billett, IL | REPORTED BY LAWRENCE COUNTY EMA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 101824
SVRILX
ILC101-101900-
/O.NEW.KILX.SV.W.0010.080110T1824Z-080110T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1224 PM CST THU JAN 10 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 100 PM CST.
* AT 1224 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 20 MILES SOUTHWEST OF ST. FRANCISVILLE...OR ABOUT
7 MILES SOUTHWEST OF MOUNT CARMEL...AND WAS MOVING NORTHEAST AT 75
MPH.
* LOCATIONS IMPACTED INCLUDE...
ST. FRANCISVILLE...
LAWRENCEVILLE...
BRIDGEPORT...
BIRDS...
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3866 8758 3865 8761 3862 8762 3858 8766
3858 8786 3885 8772 3885 8755 3873 8752
TIME...MOT...LOC 1824Z 205DEG 68KT 3841 8783
$$
CHURCHILL3 follow-up statements
000
WWUS53 KILX 101836
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1237 PM CST THU JAN 10 2008
ILC101-101900-
/O.CON.KILX.SV.W.0010.000000T0000Z-080110T1900Z/
LAWRENCE-
1237 PM CST THU JAN 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR EASTERN LAWRENCE COUNTY...
AT 1232 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 3 MILES SOUTH OF MOUNT CARMEL AIRPORT...OR
ABOUT 11 MILES NORTH OF MOUNT CARMEL...MOVING NORTHEAST AT 75 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
LAWRENCEVILLE AIRPORT...
PINKSTAFF...
BIRDS...
OTHER LOCATIONS AFFECTED INCLUDE...BRIDGEPORT...ST. FRANCISVILLE...
LAWRENCEVILLE AND BILLETT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3866 8758 3865 8761 3862 8762 3858 8766
3858 8786 3885 8772 3885 8755 3873 8752
TIME...MOT...LOC 1837Z 205DEG 68KT 3865 8769
$$
CHURCHILL000
WWUS53 KILX 101848
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1247 PM CST THU JAN 10 2008
ILC101-101900-
/O.CON.KILX.SV.W.0010.000000T0000Z-080110T1900Z/
LAWRENCE-
1247 PM CST THU JAN 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR EASTERN LAWRENCE COUNTY...
AT 1243 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 3 MILES SOUTH OF LAWRENCEVILLE AIRPORT...OR
ABOUT 4 MILES EAST OF LAWRENCEVILLE...MOVING NORTHEAST AT 75 MPH.
OTHER LOCATIONS AFFECTED INCLUDE...PINKSTAFF AND BILLETT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO NICKEL SIZE HAS BEEN REPORTED NEAR THE MT. CARMEL AIRPORT
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3872 8753 3870 8753 3867 8760 3865 8766
3866 8775 3886 8766 3885 8756 3873 8752
TIME...MOT...LOC 1847Z 205DEG 68KT 3879 8758
$$
CHURCHILL000
WWUS53 KILX 101855
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1255 PM CST THU JAN 10 2008
ILC101-101905-
/O.EXP.KILX.SV.W.0010.000000T0000Z-080110T1900Z/
LAWRENCE-
1255 PM CST THU JAN 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY
EXPIRES AT 100 PM CST...
AT 154 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3872 8753 3870 8753 3867 8760 3865 8766
3866 8775 3886 8766 3885 8756 3873 8752
TIME...MOT...LOC 1855Z 205DEG 68KT 3893 8750
$$
CHURCHILLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 10:42 AM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Jan 10, 10:42 AM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1042 AM CST THU JAN 10 2008 .DISCUSSION... ISSUED 1037 AM CST THU JAN 10 2008 LIGHT TO MODERATE RAINFALL IS NOW EDGING INTO THE SOUTHEASTERN PART OF THE CWA... RUNNING ABOUT 3-4 HOURS AHEAD OF SCHEDULE. SHOULD SEE PRECIP MOVE INTO THE I-72 CORRIDOR BETWEEN 20-22Z... AND THEN POINTS NORTH BY 00Z. WILL BE MAKING SOME UPDATES TO THE GRIDS AND ZONES TO REFLECT TIMING CHANGES. RUNNING A LITTLE BEHIND WITH A PLETHORA OF HYDRO PRODUCTS TO ISSUE... WILL AIM FOR 1115 AM FOR THE UPDATED PRODUCTS. HARDIMAN && .AVIATION... ISSUED 537 AM CST THU JAN 10 2008 VFR CONDITIONS WILL CONTINUE FOR THE NEXT 6-12HRS AT THE TAF SITES TODAY. PIA AND BMI WILL DROP INTO MVFR CATEGORY FIRST EARLY THIS AFTERNOON AS CIGS DROP TO BELOW 3KFT. SPI...DEC AND CMI WILL NOT SEE MVFR CIGS UNTIL 21-23Z. COULD BE SOME WIDELY SCATTERED SHOWERS DURING THE EARLY AFTERNOON AS THE NEXT SYSTEM APPROACHES THE AREA...BUT THE PREDOMINATE PCPN WILL BE DURING THE LATE AFTERNOON AND INTO THE EVENING HOURS. ALL SITES WILL START AS -RA HOWEVER...PIA AND BMI WILL BECOME MIXED WITH RA AND SNOW FIRST AROUND 02-03Z. SPI/DEC/CMI FCST SOUNDINGS OFF THE MODELS INDICATE CONTINUED WARM AIR INTO THIS EVENING. WHEN IT DOES GET COLD...PCPN MAY HAVE ENDED AT ALL SITES. HOWEVER...DUE TO SLIGHTLY WARMER TEMPS...WILL GO WITH RAIN/SNOW MIXED IN THE EVENING HOURS AT SPI/DEC AND CMI. FLURRIES COULD CONTINUE DURING THE NIGHT AND OVERNIGHT HOURS INTO FRIDAY...BUT DECIDED TO LEAVE OUT. CIGS WILL ALSO DROP IN THE LATE AFTERNOON AND EVENING HOURS. BMI AND PIA WILL STAY BELOW 1KFT DURING THE NIGHT WHILE SPI/DEC AND CMI COULD SEE SOME IMPROVEMENT DURING THE EVENING HOURS. AUTEN && .PREV DISCUSSION... ISSUED 250 AM CST THU JAN 10 2008 FORECAST CONCERN IS PRECIPITATION CHANCES AND TYPE THIS AFTERNOON AND TONIGHT. ALSO IF SNOW ACCUMULATIONS POSSIBLE OVER THE IL RIVER VALLEY THIS AFTERNOON AND EVENING. THIS DUE TO YET ANOTHER LOW PRESSURE DEEPENING NE INTO CENTRAL IL BY 00Z/6 PM. MODELS HAVE TRENDED SLOWER AND A BIT STRONGER WITH THIS LOW PRESSURE AND HAS TIME TO BRING MORE MOISTURE INTO CENTRAL/SE IL. NCEP/HPC LEANING TOWARD GFS MODEL FOR THE NEXT FEW DAYS WHICH IS A BIT FASTER WITH LOW PRESSURE THROUGH TONIGHT AND COOLER. MODELS CONTINUE TO SHOW HEAVIEST QPF JUST SE OF IL WITH 1 INCH OR MORE OF RAIN SE OF THE OHIO RIVER AND A SECOND QPF MAX A QUARTER INCH OR MORE NW OF THE SURFACE LOW TRACK OVER NORTHERN MO AND NW IL...NW OF GALESBURG. 08Z/2 AM SURFACE MAP SHOWS 1023 MB HIGH PRESSURE OVER THE VIRGINIAS AND INTO LAKE ERIE. MEANWHILE 1001 MB LOW PRESSURE WAS OVER SOUTH CENTRAL KS WEST OF WICHITA WITH ITS WARM FRONT EXTENDING EAST OVER SOUTHERN MO AND NORTHERN TN. VEIL OF MID AND HIGH CLOUDS COVER CENTRAL AND NE IL WHILE MOSTLY CLEAR SKIES OVER SW IL EARLY THIS MORNING. TEMPS OVER IL IN THE LOW TO MID 30S WITH DEWPOINTS AROUND 30F AND ESE WINDS LESS THAN 10 MPH. ALOFT AN UPPER LEVEL TROF WAS DIGGING OVER THE CENTRAL PLAINS WITH A 543 DM 500 MB LOW OVER WESTERN KS. MEANWHILE AN UPPER LEVEL RIDGES OFF THE SE COAST WITH IL BACK INTO A SW UPPER LEVEL FLOW. SHORT TERM...TODAY THROUGH SUNDAY LOW PRESSURE OVER SOUTH CENTRAL KS MOVES INTO SOUTH CENTRAL MO BY 18Z/NOON. LOW THEN DEEPENS TO 998 MB AS IT EJECTS NE INTO CENTRAL IL IN RESPONSE TO STRONG SHORT WAVE AND UPPER LEVEL JET ROUNDING BASE OF UPPER LEVEL TROF IN THE CENTRAL PLAINS. SLOWER MOVEMENT KEEPS MOST AREAS DRY THIS MORNING AS CLOUDS INCREASE AND KILX/KDVN 00Z SOUNDINGS SHOW A DEEP DRY LAYER FROM 950 TO 450 MB THAT NEEDS TO BE SATURATED YET. RUC...WRF...GFS AND NGM KEEP QPF JUST SW OF ILX CWA THROUGH 18Z/NOON. PRECIPITATION SHOULD QUICKLY DEVELOP ACROSS CENTRAL AND SE IL DURING THIS AFTERNOON AS LOW PRESSURE APPROACHES AND LAYER SATURATES. MOST AREAS WILL SEE LIGHT RAIN THIS AFTERNOON WITH HIGHEST POPS OVER SE IL WHERE ISOLATED THUNDERSTORMS POSSIBLE OVER THE WABASH RIVER VALLEY. SPC HAS RISK OF THUNDER FROM PARIS TO EFFINGHAM SE THIS AFTERNOON WHILE SLIGHT CHANCE OF SEVERE SE OF THE OHIO RIVER. CRITICAL TEMP/THICKNESS PROFILES SUPPORT CHANGEOVER TO SNOW NW OF THE IL RIVER DURING THE AFTERNOON AND PUT MIX HERE. COOLED HIGHS A FEW DEGREES ESPECIALLY THE IL RIVER VALLEY WHERE UPPER 30S AND LOWER 40S WHILE FAR SE IL BY LAWRENCEVILLE IN THE LOWER 50S. LOW PRESSURE DEEPENS TO 992 MB OVER EASTERN LOWER MI BY 12Z/FRI AS UPPER LEVEL TROF IN THE PLAINS MOVES OVER IL OVERNIGHT. CRITICAL TEMP/THICKNESS LAYERS COOL TO CHANGE LIGHT RAIN TO LIGHT SNOW SE TOWARD I-55 DURING THE EVENING AND IN SE IL OVERNIGHT. BUT PRECIPITATION DIMINISHES OVERNIGHT FROM THE SW AS LOW PULLS AWAY. HAVE UP TO 1 INCH OF SNOW NW OF THE IL RIVER AT GALESBURG. HEAVIEST BAND OF SNOW OF 2 TO 4 INCHES POSSIBLE FAR NW IL BY THE QUAD CITIES AND STERLING. LOWS TONIGHT AROUND 30F OVER THE IL RIVER VALLEY AND MID 30S SE IL. LOW PRESSURE MOVES INTO SE ONTARIO FRI WITH CYCLONIC FLOW HANGING BACK INTO IL ALONG WITH A BROAD UPPER LEVEL TROF WHICH KEEPS LOW CLOUDS AROUND WITH CHANCE OF FLURRIES FROM I-74 NE. LOW CLOUDS AND WEST BREEZES BRING COOLER HIGHS FRI IN THE MID TO UPPER 30S OVER CENTRAL IL AND LOWER 40S IN SE IL. AN ALBERTA CLIPPER RACES SE INTO THE MIDWEST SAT AND SAT NIGHT AS WEAK SURFACE LOW MOVES INTO NE MO AND CENTRAL IL. THIS BRINGS A CHANCE OF LIGHT RAIN OR LIGHT SNOW TO CENTRAL IL SAT AFTERNOON... AND CHANCE OF LIGHT SNOW SAT NIGHT WITH JUST LIGHT ACCUMULATIONS POSSIBLE. LIGHT SNOW CHANCES DIMINISH FROM THE WEST SUNDAY AS SYSTEM MOVES EAST AND LOW PRESSURE STRENGTHENS UP THE EAST COAST. TEMPS GRADUALLY COOL ACROSS IL THROUGH EARLY NEXT WEEK WITH STRONGER UPPER LEVEL TROF OVER IL. LONG TERM...MONDAY THROUGH THURSDAY PROGRESSIVE UPPER LEVEL FLOW PATTERN WILL CONTINUE ACROSS THE COUNTRY INTO NEXT WEEK. ANOTHER WEAK CLIPPER MOVES TOWARD IL MONDAY. GFS MORE AGGRESSIVE WITH LIGHT QPF ACROSS IL MON BUT ECMWF KEEPSIL DRY WITH LIGHT QPF NE OF IL. DECIDED TO KEEP CENTRAL/SE IL DRY FOR NOW. UPPER LEVEL RIDGE OVER THE WESTERN STATES BREAKS DOWN EARLY NEXT WEEK...AS NEXT SIGNIFICANT UPPER LEVEL WAVE MOVES INTO THE PACIFIC NORTHWEST. THIS FEATURE WILL PROGRESS ACROSS THE COUNTRY AND EVENTUALLY BRING A FRONTAL BOUNDARY AND PRECIPITATION CHANCES INTO IL WED NIGHT OR THU. COULD BE A GOOD STORM SOMEWHERE IN THE EASTERN U.S. AS LOW PRESSURE LIFTS INTO NEW ENGLAND BY FRI. MUCH COLDER AIR USHERS INTO IL LATE NEXT WEEK FOLLOWING THIS STRONGER WX SYSTEM. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 10, 12:03 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1203 PM CST THU JAN 10 2008 ILZ027>031-036-037-040-041-047>050-111200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1203 PM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER SYSTEM WILL MOVE THROUGH THE AREA THIS AFTERNOON AND TONIGHT. THIS SYSTEM IS EXPECTED TO BRING A MIX OF RAIN AND SNOW TO THE AREA DURING THE DAY...THEN CHANGE TO ALL SNOW FOR TONIGHT. SNOW ACCUMULATIONS AROUND AN INCH IS POSSIBLE AROUND THE GALESBURG AREA...WHILE ACCUMULATIONS OF LESS THAN AN INCH CAN BE EXPECTED ELSEWHERE. LOCALIZED FLOODING WILL STILL BE FOUND ACROSS RURAL AREAS...ESPECIALLY NEAR THE SALT CREEK AND SANGAMON RIVER BASINS. FLOODING IS ALSO EXPECTED TO DEVELOP ALONG THE ILLINOIS RIVER TODAY...AND CONTINUE WELL INTO NEXT WEEK. IN ADDITION...THE LOWER SANGAMON RIVER BASIN WILL ALSO SEE FLOODING DEVELOP THIS MORNING...BUT SHOULD SUBSIDE BY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING ALONG THE ILLINOIS RIVER WILL CONTINUE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>044-051>054-061-111200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON- SHELBY- 1203 PM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER SYSTEM WILL MOVE THROUGH THE AREA THIS AFTERNOON AND TONIGHT. THIS SYSTEM IS EXPECTED TO BRING A MIX OF RAIN AND SNOW TO THE AREA DURING THE DAY...THEN CHANGE TO ALL SNOW LATE TONIGHT. SNOW ACCUMULATIONS OF LESS THAN AN INCH CAN BE EXPECTED. LOCALIZED FLOODING WILL STILL BE FOUND ACROSS RURAL AREAS...ESPECIALLY NEAR THE SALT CREEK AND SANGAMON RIVER BASINS. FLOODING IS ALSO EXPECTED TO DEVELOP ALONG THE ILLINOIS RIVER TODAY...AND CONTINUE WELL INTO NEXT WEEK. IN ADDITION...THE LOWER SANGAMON RIVER BASIN WILL ALSO SEE FLOODING DEVELOP THIS MORNING...BUT SHOULD SUBSIDE BY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING WILL CONTINUE ALONG SALT CREEK AND PORTIONS OF THE SANGAMON RIVER. THIS SHOULD DIMINISH ALONG THE SALT CREEK BY FRIDAY...BUT CONTINUE ON THE SANGAMON RIVER UPSTREAM OF DECATUR THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-055>057-111200- CHAMPAIGN-COLES-DOUGLAS-EDGAR-VERMILION- 1203 PM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF FLOODING WILL BE FOUND ALONG CREEKS AND STREAMS ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FLOODING WILL CONTINUE INTO THURSDAY...THEN BEGIN TO DIMINISH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-111200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1203 PM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. SOME OF THESE STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL... BUT NO SEVERE WEATHER IS EXPECTED AT THIS TIME. FLOODING IS EXPECTED TO DEVELOP ALONG PORTIONS OF THE EMBARRAS AND LITTLE WABASH RIVERS OVERNIGHT. IN ADDITION...AREAS ALONG THE WABASH RIVER WILL SEE EXISTING FLOODING INCREASE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER THROUGH THE WEEKEND. ALONG THE WABASH AND LOWER PORTIONS OF THE EMBARRAS RIVERS...THE FLOODING WILL CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HARDIMAN/AUTEN
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.